# SDR AC2A081090

- Difficulty date: April 1, 2002
- Submitted: October 7, 2002
- Operation: General aviation
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 25 hours
- Engine: Allsn 250C40B
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: 430360055101
- Part serial: 0098
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 26 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOLENOID IS DEFECTIVE.  SNAP RING ON SHAFT UNDER THE SPRING DOES NOT STAY IN GROOVE. REPLACED SOLENOID.
